# SDR USAA2012122400016

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 72,848 hours, 32,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SEAT 17C BROKEN.  RE-SECURED EMERGENCY FLOOR LIGHT BRACKET.  OPS CHECKED GOOD.
